# SDR R61A202001250063

- Difficulty date: January 9, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA ON GUSSET AT FRAME 90 AND INTERCOSTAL OUTBOARD OF RH TRACK
BEAM. REMOVED AND REPLACED AFT WET AREA ON GUSSET AT FRAME 90 AND INTERCOSTAL OUTBOARD OF RH TRACK BEAM REF SRM 51-40-02, 51-40-08. A/C REMAINS IN CHECK
